# SDR IPXA13177568

- Difficulty date: March 12, 2013
- Submitted: March 22, 2013
- Operation: Air carrier
- Aircraft: N150UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0833
- Aircraft time: 11,115 hours, 7,094 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A53279974700200
- Condition: Delaminated
- Location: Bulk Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, BULK CARGO FLOOR PANEL 161GF DELAMINATED.  FABRICATED FLOOR PANEL IAW EO A300-5320-16407-E, APPENDIX D.
